Murdoch University Research Repository

Welcome to the Murdoch University Research Repository

The Murdoch University Research Repository is an open access digital collection of research
created by Murdoch University staff, researchers and postgraduate students.

Learn more

Spectra of Scalar-Type spectral operators and schauder decompositions

Okada, S. (1988) Spectra of Scalar-Type spectral operators and schauder decompositions. Mathematische Nachrichten, 139 (1). pp. 167-174.

Link to Published Version: http://dx.doi.org/10.1002/mana.19881390115
*Subscription may be required

Abstract

It is well known that every non-empty closed subset of the complex plane is the spectrum of a normal operator in a HILBERT space

Item Type: Journal Article
Publisher: Wiley
URI: http://researchrepository.murdoch.edu.au/id/eprint/33355
Item Control Page Item Control Page